Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 29, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this river flood warning at Jun 14, 2015, 5:56 AM MDT for Jefferson County, Colorado. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 5:56 AM MDT (11:56 UTC)
- Expired
- Jun 15, 2015, 6:17 AM MDT
- In force
- 24 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jefferson County, CO
The radar
The Denver radar (KFTG), 76 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Platte River at South Platte (SPTC2).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 8.5 ft
- Major stage
- 9.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
674 WGUS45 KBOU 141156 FLWBOU BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 556 AM MDT SUN JUN 14 2015 ...The National Weather Service in Denver has issued a Flood Warning for the following rivers in Colorado... South Platte River at South Platte affecting Jefferson County. .Rapid snowmelt coupled with previous days rains have resulted in rapid rises along the South Platte River overnight. River levels have risen above flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive or walk into water of unknown depth. The roadway or pathway may be washed out and water could be much deeper than you think. Keep children and others away from fast flowing water and storm drains which could become deadly during high water. && COC059-141930- /O.NEW.KBOU.FL.W.0029.150614T1156Z-150614T1930Z/ /SPTC2.1.ER.150614T0930Z.150614T1100Z.150614T1330Z.NO/ 556 AM MDT SUN JUN 14 2015 The National Weather Service in Denver has issued a * Flood Warning for the South Platte River at South Platte. * until this afternoon. * At 5:00 AM Sunday the stage was 7.2 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this morning. * Impact...At 7.0 feet...There is flooding of low lying areas and water over sections of the Y Camp Road south of Deckers. * Flood history...This crest compares to a previous crest of 7.3 feet on Jun 18 1995. && LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515 3935 10517 3925 10522 $$
3 follow-up statements
990 WGUS85 KBOU 141505 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 905 AM MDT SUN JUN 14 2015 ...The Flood Warning continues for the following rivers in Colorado... South Platte River at South Platte affecting Jefferson County. South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. Cache La Poudre River near Greeley affecting Weld County. .Runoff from heavy rain that fell last evening over southwest Weld County will cause the crest of the South Platte River in the Greeley area to be extended. The South Platte River at Kersey has climbed to a present stage of 11.2 feet. The river is expected to remain at this level through tonight...before beginning to slowly recede. This flood crest will be moving downstream through the rest of this week...moving through Morgan County on Monday. The South Platte River is expected to crest in Fort Morgan Monday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away from the steep banks of rivers and streams. During a flood, saturated banks can easily break off and fall into potentially deadly, fast flowing flood waters. && COC123-152105- /O.CON.KBOU.FL.W.0013.000000T0000Z-000000T0000Z/ /GRPC2.1.SM.150602T1045Z.150614T0000Z.000000T0000Z.UU/ 905 AM MDT SUN JUN 14 2015 The Flood Warning continues for the Cache La Poudre River near Greeley. * until further notice...or until the stream falls below flood stage. * At 8:30 AM Sunday the stage was 9.0 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to a stage of 8.5 feet by Monday morning. * Flood history...This crest compares to a previous crest of 8.9 feet on Jun 14 1983. && LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462 4043 10474 4043 10488 $$ COC059-151800- /O.EXT.KBOU.FL.W.0029.000000T0000Z-150615T1800Z/ /SPTC2.1.ER.150614T0930Z.150614T1400Z.150615T1200Z.NO/ 905 AM MDT SUN JUN 14 2015 The Flood Warning continues for the South Platte River at South Platte. * until Monday afternoon...or until the stream falls below flood stage. * At 8:00 AM Sunday the stage was 7.6 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Monday morning. * Impact...At 7.0 feet...There is flooding of low lying areas and water over sections of the Y Camp Road south of Deckers. * Flood history...This crest compares to a previous crest of 7.3 feet on Jun 18 1995. && LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515 3935 10517 3925 10522 $$ COC123-152105- /O.EXT.KBOU.FL.W.0014.000000T0000Z-150618T1200Z/ /KERC2.1.SM.150604T1330Z.150614T1230Z.150618T0600Z.UU/ 905 AM MDT SUN JUN 14 2015 The Flood Warning continues for the South Platte River near Kersey. * until Thursday morning...or until the stream falls below flood stage. * At 8:30 AM Sunday the stage was 11.2 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Impact...At 11.5 feet...Southern sections of Hardin are flooded. * Flood history...This crest compares to a previous crest of 11.0 feet on May 31 1995. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-152105- /O.EXT.KBOU.FL.W.0016.000000T0000Z-150617T2100Z/ /WNAC2.1.RS.150607T1050Z.150615T1800Z.150617T1500Z.UU/ 905 AM MDT SUN JUN 14 2015 The Flood Warning continues for the South Platte River near Weldona. * until Wednesday afternoon...or until the stream falls below flood stage. * At 7:45 AM Sunday the stage was 10.2 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 10.7 feet by Monday evening. The river will fall below flood stage Wednesday morning. * Impact...At 11.0 feet...There is widespread flooding along the river. Water flows over Colorado Highway 144 and the railroad tracks near Goodrich. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-152105- /O.EXT.KBOU.FL.W.0024.150615T0600Z-150617T1200Z/ /BZNC2.1.ER.150615T0600Z.150615T1800Z.150617T0600Z.UU/ 905 AM MDT SUN JUN 14 2015 The Flood Warning continues for the South Platte River near Balzac. * from late tonight to Wednesday morning...or until the stream falls below flood stage. * At 8:30 AM Sunday the stage was 9.5 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early Monday morning and continue to rise to near 10.2 feet by Monday evening.The river will fall below flood stage by early Wednesday morning. * Impact...At 10.0 feet...Minor flooding occurs at Sterling. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
146 WGUS85 KBOU 150251 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 851 PM MDT SUN JUN 14 2015 ...The Flood Warning continues for the following rivers in Colorado... Cache La Poudre River near Greeley affecting Weld County. South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. ...The Flood Warning continues for the following rivers in Colorado... South Platte River at South Platte affecting Jefferson County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away from the steep banks of rivers and streams. During a flood, saturated banks can easily break off and fall into potentially deadly, fast flowing flood waters. && COC123-160851- /O.EXT.KBOU.FL.W.0013.000000T0000Z-150622T0000Z/ /GRPC2.1.SM.150602T1045Z.150614T0000Z.150621T1800Z.UU/ 851 PM MDT SUN JUN 14 2015 The Flood Warning continues for the Cache La Poudre River near Greeley. * until Sunday June 21...or until the stream falls below flood stage. * At 8:30 PM Sunday the stage was 8.9 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Sunday afternoon. * Flood history...This crest compares to a previous crest of 8.9 feet on Jun 14 1983. && LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462 4043 10474 4043 10488 $$ COC059-151800- /O.CON.KBOU.FL.W.0029.000000T0000Z-150615T1800Z/ /SPTC2.1.ER.150614T0930Z.150614T1530Z.150615T1200Z.NO/ 851 PM MDT SUN JUN 14 2015 The Flood Warning continues for the South Platte River at South Platte. * until Monday morning...or until the stream falls below flood stage. * At 8:00 PM Sunday the stage was 7.1 feet. * Flood stage is 7.0 feet. * Forecast...The river will continue to fall to below flood stage by Monday morning. * Impact...At 7.0 feet...There is flooding of low lying areas and water over sections of the Y Camp Road south of Deckers. * Flood history...This crest compares to a previous crest of 6.9 feet on Jun 24 1918. && LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515 3935 10517 3925 10522 $$ COC123-160851- /O.EXT.KBOU.FL.W.0014.000000T0000Z-150617T1800Z/ /KERC2.1.SM.150604T1330Z.150614T1230Z.150617T1200Z.UU/ 851 PM MDT SUN JUN 14 2015 The Flood Warning continues for the South Platte River near Kersey. * until Wednesday afternoon...or until the stream falls below flood stage. * At 8:30 PM Sunday the stage was 10.8 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Wednesday morning. * Impact...At 11.5 feet...Southern sections of Hardin are flooded. * Flood history...This crest compares to a previous crest of 11.0 feet on May 31 1995. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-160851- /O.EXT.KBOU.FL.W.0016.000000T0000Z-150617T0000Z/ /WNAC2.1.RS.150607T1050Z.150615T1200Z.150616T1800Z.UU/ 851 PM MDT SUN JUN 14 2015 The Flood Warning continues for the South Platte River near Weldona. * until Tuesday evening...or until the stream falls below flood stage. * At 7:45 PM Sunday the stage was 10.6 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 10.7 feet by Monday morning. The river will fall below flood stage Tuesday afternoon. * Impact...At 11.0 feet...There is widespread flooding along the river. Water flows over Colorado Highway 144 and the railroad tracks near Goodrich. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-160851- /O.EXT.KBOU.FL.W.0024.150615T0900Z-150616T1800Z/ /BZNC2.1.ER.150615T0900Z.150615T1800Z.150616T1200Z.UU/ 851 PM MDT SUN JUN 14 2015 The Flood Warning continues for the South Platte River near Balzac. * from late tonight to Tuesday afternoon...or until the stream falls below flood stage. * At 8:30 PM Sunday the stage was 9.7 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early Monday morning and continue to rise to near 10.2 feet by Monday afternoon.The river will fall below flood stage by Tuesday morning. * Impact...At 10.0 feet...Minor flooding occurs at Sterling. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
589 WGUS85 KBOU 151217 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 617 AM MDT MON JUN 15 2015 ...The Flood Warning is cancelled for the following rivers in Colorado... South Platte River at South Platte affecting Jefferson County. ...The Flood Warning continues for the following rivers in Colorado... Cache La Poudre River near Greeley affecting Weld County. South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away from the steep banks of rivers and streams. During a flood, saturated banks can easily break off and fall into potentially deadly, fast flowing flood waters. && COC123-161817- /O.CON.KBOU.FL.W.0013.000000T0000Z-150622T0000Z/ /GRPC2.1.SM.150602T1045Z.150614T0000Z.150621T1800Z.UU/ 617 AM MDT MON JUN 15 2015 The Flood Warning continues for the Cache La Poudre River near Greeley. * until Sunday evening...or until the stream falls below flood stage. * At 4:01 AM Monday the stage was 8.8 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Sunday afternoon. * Flood history...This crest compares to a previous crest of 8.9 feet on Jun 14 1983. && LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462 4043 10474 4043 10488 $$ COC059-151247- /O.CAN.KBOU.FL.W.0029.000000T0000Z-150615T1800Z/ /SPTC2.1.ER.150614T0930Z.150614T1530Z.150615T0330Z.NO/ 617 AM MDT MON JUN 15 2015 The Flood Warning is cancelled for the South Platte River at South Platte. * At 5:00 AM Monday the stage was 6.9 feet. * Flood stage is 7.0 feet. * Fell below flood stage at 9:30 PM Sunday. * Forecast...The river will continue to fall to 6.7 feet by Tuesday morning. * Impact...At 7.0 feet...There is flooding of low lying areas and water over sections of the Y Camp Road south of Deckers. * Flood history...This crest compares to a previous crest of 6.9 feet on Jun 24 1918. && LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515 3935 10517 3925 10522 $$ COC123-161816- /O.CON.KBOU.FL.W.0014.000000T0000Z-150617T1800Z/ /KERC2.1.SM.150604T1330Z.150614T1230Z.150617T1200Z.UU/ 617 AM MDT MON JUN 15 2015 The Flood Warning continues for the South Platte River near Kersey. * until Wednesday afternoon...or until the stream falls below flood stage. * At 5:30 AM Monday the stage was 10.5 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Wednesday morning. * Impact...At 10.0 feet...Considerable lowland and meadow flooding occurs. Water is at the base of several bridges in the area. * Flood history...This crest compares to a previous crest of 10.4 feet on Jun 14 1997. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-161816- /O.CON.KBOU.FL.W.0016.000000T0000Z-150617T0000Z/ /WNAC2.1.RS.150607T1050Z.150615T1130Z.150616T1800Z.UU/ 617 AM MDT MON JUN 15 2015 The Flood Warning continues for the South Platte River near Weldona. * until Tuesday evening...or until the stream falls below flood stage. * At 5:45 AM Monday the stage was 10.7 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Tuesday afternoon. * Impact...At 11.0 feet...There is widespread flooding along the river. Water flows over Colorado Highway 144 and the railroad tracks near Goodrich. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-161800- /O.CON.KBOU.FL.W.0024.000000T0000Z-150616T1800Z/ /BZNC2.1.ER.150615T1300Z.150615T1800Z.150616T1200Z.UU/ 617 AM MDT MON JUN 15 2015 The Flood Warning continues for the South Platte River near Balzac. * until Tuesday afternoon...or until the stream falls below flood stage. * At 5:30 AM Monday the stage was 9.9 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 10.2 feet by this afternoon.The river will fall below flood stage by Tuesday morning. * Impact...At 10.0 feet...Minor flooding occurs at Sterling. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 14, 3:19 AM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 14, 3:19 AM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 319 AM MDT SUN JUN 14 2015 .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 315 AM MDT SUN JUN 14 2015 COLORADO REMAINS UNDER WEAK LOW PRESSURE ALOFT WITH VERY WEAK FLOW ALOFT. THERE STILL REMAINS QUITE A BIT OF MIDDLE AND HIGH LEVEL MOISTURE OVER CENTRAL AND EASTER PORTIONS OF THE STATE WHILE INTEGRATED PW VALUES FROM GPS SHOWING SLIGHT INCREASES OF AROUND A TENTH OF AN INCH FROM 24 HOURS AGO. WATER VAPOR IMAGERY SHOWING SOME DRYING OVER NORTHERN UTAH AND APPEARS SOME OF THIS DRYING WILL TRY AND WORK INTO NORTHWEST AND NORTHERN COLORADO WITH TIME TODAY. NOT SURE IF THIS DRYING WILL MAKE IT ALL THE WAY TO THE FRONT RANGE. MODELS SHOWING SOME OF THIS DRYING WITH LACK OF QPF BY LATE AFTERNOON WITH FOCUS AREAS OF THE HIGHER FOOTHILLS AND FURTHER EAST ALONG A LINE FROM LIMON THRU JULESBURG. APPEARS THERE IS SOME MOISTURE CONVERGENCE ZONE OUT ON THE PLAINS AND WHILE LOWER 60 DEWPOINTS CONTINUE UNDER A LIGHT SOUTHEAST FLOW. SHORT RANGE HIGH RESOLUTION MODELS ARE SHOWING THIS ENHANCED LINE OF QPF BY EARLY THIS AFTERNOON. WILL ADJUST GRIDS A BIT TO SHOW THIS HIGHER PROBABILITY OF STORMS THERE. SURFACE BASED CAPES OUT EAST ARE 1000-1500J/KG SO COULD BE AN ISOLATED SEVERE STORM BUT GIVEN WEAK WINDS ALOFT WOULD BE SOME MARGINAL LARGE HAIL UP TO AN INCH IN DIAMETER ALONG WITH HEAVY RAIN. FOR TONIGHT...SURFACE COLD FRONT WILL MOVE SOUTHWARD OVER THE PLAINS BETWEEN 06-12Z WITH STRATUS AND SHOWERS DEVELOPING ALONG AND BEHIND THE FRONT. TOWARDS DAYBREAK...MOISTURE DEPTH MAY BE DEEP ENOUGH FOR VERY LIGHT RAIN OR DRIZZLE ALONG FOOTHILLS AND ADJACENT PLAINS. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 315 AM MDT SUN JUN 14 2015 UPPER LEVEL ZONAL FLOW DOMINATES NORTHERN PORTIONS OF THE CONUS WITH A TROUGH DIPPING SOUTH. A BACK DOOR COLD FRONT WILL MOVE INTO EASTERN COLORADO MONDAY MORNING INCREASING FAVORABLE UPSLOPE FLOW ALONG THE FOOTHILLS. HIGH TEMPERATURES WILL DIP BELOW SEASONAL NORMALS BEFORE REBOUNDING FOR THE REMAINDER OF THE WEEK. THE BEST SHEAR WILL BE EARLY ON WITH INCREASING CAPE INSTABILITY THROUGH THE MORNING AND AFTERNOON. MODELS HAVE SIGNIFICANT QPF PEGGED CLOSER TO THE FOOTHILLS...PARK COUNTY AND PALMER DIVIDE AREA. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN THREATS BEING HEAVY RAIN AND MARGINAL HAIL. MONDAY NIGHT INTO TUESDAY TEMPERATURES WILL REBOUND BACK TO SEASONAL NORMALS WITH HIGHS IN THE MID 80S. INCREASED WESTERLY UPPER LEVEL FLOW WILL RETURN OVER NE COLORADO. THERE IS ENOUGH LINGERING MOISTURE IN THE MODELS TO KEEP A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN THE FORECAST. WEDNESDAY INTO THURSDAY WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH A SHORTWAVE EMBEDDED IN THE ZONAL FLOW ALOFT. MOISTURE INCREASES WEDNESDAY AFTERNOON WITH DECENT UPSLOPE AND QPF BY WEDNESDAY EVENING. CAPE INCREASES BY WEDNESDAY EVENING WITH POSSIBLE HEAVY RAIN AND HIGH WINDS BEING THE MAIN THREATS. FRIDAY COULD BRING A REPRIEVE FOR THE REGION FROM RAIN WITH UPPER LEVEL RIDGING MOVING IN AND HIGHS PROGGED TO GET INTO THE LOWER 90S. BY SATURDAY MODELS INDICATE ANOTHER SHORTWAVE FOR NE COLORADO THAT COULD BRING ANOTHER ROUND OF SEVERE STORMS...HOWEVER WILL MAINTAIN A SLIGHT CHANCE AT THIS POINT DUE TO SOME UNCERTAINTY AMONGST MODELS. && .AVIATION...(FOR THE TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 122 AM MDT SUN JUN 14 2015 EXPECT ISOLATED TO SCATTERED STORM COVERAGE AFTER 23Z THIS AFTERNOON WITH HEAVY RAIN AND GUSTY WINDS THE MAIN THREATS. SURFACE COLD FRONT WILL MOVE INTO TERMINALS BETWEEN 08-10Z LATER TONIGHT WITH NORTHEAST SURFACE WINDS. APPEARS STRATUS AND LIGHT RAIN SHOWERS/DRIZZLE WILL DEVELOP BEHIND THE FRONT BY 1-2 HOURS AND CONTINUING THROUGH MONDAY AM WITH IFR/MVFR CIGS. && .HYDROLOGY... ISSUED AT 315 AM MDT SUN JUN 14 2015 2 TO 3 INCHES OF RAIN FELL IN SOME AREAS FROM NORTH OF DIA TO PLATTEVILLE TO MILLIKEN LATE SAT AFTN INTO THE EARLY EVENING HOURS. HIGHER WATER LEVELS ALREADY HAVE PEAKED AND DROPPED ALONG BIG THOMPSON RIVER AT LA SALLLE BUT EXPECT RIVER LEVELS TO RISE AGAIN INTO THE SOUTH PLATTE TOWARDS THE KERSEY AREA WITH LEVELS CLOSING IN ON THE 11.5 FT FOR MODERATE FLOODING. WILL WATCH THIS CLOSELY. FLOOD WARNINGS IN THE GREELEY AREA WILL REMAIN IN PLACE FOR A COUPLE MORE DAYS AS THE RIVER WILL BE SLOW TO RECEDE. STILL EXPECT HEAVY RAIN WITH SLOW MOVING THUNDERSTORMS AGAIN THIS AFTERNOON AND TONIGHT BUT COVERAGE WILL BE MORE ISOLATED IN NATURE...SIMILAR TO SATURDAY. MOIST SOIL CONDITIONS ALONG WITH THE POSSIBILITY OF BRIEF MODERATE TO HEAVY RAIN AND WARMER TEMPERATURES ACROSS NORTHERN COLORADO NEXT WEEK WILL CAUSE CREEKS AND RIVERS TO CONTINUE RUNNING HIGHER THAN NORMAL. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ENTREKIN LONG TERM...BOWEN AVIATION...ENTREKIN HYDROLOGY...ENTREKIN/BOWEN
Hazardous weather outlook, Jun 14, 4:39 AM MDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 439 AM MDT SUN JUN 14 2015 COZ030>051-151045- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 439 AM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON OVER THE MOUNTAINS AND PLAINS. THERE IS A FOCUS FOR STORMS THIS AFTERNOON ALONG A LINE FROM LIMON TO JULESBURG WHERE HEAVY RAIN...HAIL AND GUSTY WINDS CAN BE EXPECTED. A COLD FRONT WILL DROP SOUTHWARD OVER THE NORTHEAST PLAINS LATER TONIGHT WITH INCREASING CLOUDS AND SCATTERED RAIN SHOWERS. ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH TEMPERATURES CLIMBING ABOVE SEASONAL NORMALS NEXT WEEK. MONDAY WILL BE THE COOLEST DAY WITH THE BEST CHANCE FOR SHOWERS AND STORMS. MOIST SOIL CONDITIONS AND WARMER TEMPERATURES ACROSS NORTHERN COLORADO NEXT WEEK WILL CAUSE CREEKS AND RIVERS TO CONTINUE RUNNING HIGHER THAN NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:07 PM MDT | Flash Flood Warning | BOU | Weld | 2 hr |
| Jun 13, 6:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 25 min |
| Jun 13, 7:01 PM MDT | Flash Flood Warning | BOU | Adams, Denver | 2 hr |
| Jun 13, 8:30 PM MDT | Areal Flood Warning | BOU | Weld | 9 hr |
| Jun 14, 1:08 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 37 min |
| Jun 14, 1:35 PM MDT | Areal Flood Advisory | BOU | Phillips | 2 hr |
| Jun 14, 1:45 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 30 min |
| Jun 14, 3:36 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 39 min |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.